# SDR DALA2025030501722

- Difficulty date: February 27, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 17,128 hours, 2,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 ERA 619402-14 REV E ISSUED FOR SKIN CUTOUT REINFORCEMENT REPAIR. SECTION II: PERMANENT REPAIR ACCOMPLISHED IN MSP. FOLLOW-ON ACTION REQUIRED. CORRECTIVE ACTION: PERFORMED FOLLOW UP INSPECTION PER ERA. OK TO CONTINUE. (0831942)
